# SDR P2EA00109

- Difficulty date: April 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - A/C WEATHERVANED DURING HIGH WINDS AND SUSTAINED THE FOLLWING DAMAGE, DENT AS BS 192 NEAR STRINGER 24L, SKIN DAMAGE AT BS 204-212 JUST ABOVE STRINGER 24L, SKIN DAMAGE AT BS 264 AT STRINGER 24L, 2ND AUX PITOT LEFT PROBE DAMAGED.  LEFT NLG DOOR SKIN PUNCTURED AND DEFORMED, LEFT NLG DOOR ACTUATOR ROD ASSY DAMAGED.  DENT AS BS 192, SKIN DAMAGE AT BS 204-212 STRINGER 24L, AND SKIN DAMAGE AT BS 264 STRINGER 24L REPAIRED PER FEC DWG 005304, TIME LIMITED REPAIRS IN SUPPORT OF MX FERRY FLT FOR PERM REPAIRS.  REPLACED LEFT 2ND AUX PITOT PROBE PER BAC MM.  REPLACED LEFT NLG DOOR AND ACTUATOR ROD PER BAC MM 32-22-11.  PERFORMED NOSE GEAR SWING TO CHECK RIGH PER BAC MM 32-22-11.  (M)
